Comprehensive Introduction to Differential Geometry: Sold by Michael Spivak

By Michael Spivak

Show description

Read Online or Download Comprehensive Introduction to Differential Geometry: Sold Only As Individual Volumes See Isbns 0914098845/0914098853 (Volumes 1 and 2) PDF

Similar geometry and topology books

Low-dimensional geometry: From Euclidean surfaces to hyperbolic knots

The examine of three-d areas brings jointly parts from numerous parts of arithmetic. the main awesome are topology and geometry, yet parts of quantity concept and research additionally make appearances. long ago 30 years, there were remarkable advancements within the arithmetic of third-dimensional manifolds.

Additional resources for Comprehensive Introduction to Differential Geometry: Sold Only As Individual Volumes See Isbns 0914098845/0914098853 (Volumes 1 and 2)

Sample text

21] Y. Eliashberg, Symplectic topology in the nineties, Symplectic geometry. Differential Geom. Appl. 9, 59–88 (1998). [22] Y. Eliashberg, A. Givental and H. Hofer, Introduction to symplectic field theory, GAFA 2000 (Tel Aviv, 1999), Geom. Funct. Anal. 2000, Special Volume, Part II, 560–673. [23] Y. Eliashberg and M. Gromov, Convex symplectic manifolds, Several complex variables and complex geometry, Part 2 (Santa Cruz, CA, 1989), 135–162, Proc. Sympos. Pure Math. 52, Part 2, American Mathematical Society, Providence, RI, 1991.

Rabinowitz, Periodic solutions of a Hamiltonian system on a prescribed energy surface, J. Differential Equations 33, 336–352 (1979). [85] F. Schlenk, Symplectic embedding of ellipsoids, Israel J. of Math. 138, 215–252 (2003). [86] F. Schlenk, Embedding problems in symplectic geometry, De Gruyter Expositions in Mathematics 40, Walter de Gruyter, Berlin, 2005. [87] F. Schlenk, Applications of Hofer’s geometry to Hamiltonian dynamics, Comment. Math. Helv. 81, 105–121 (2006). [88] M. Schwarz, On the action spectrum for closed symplectically aspherical manifolds, Pacific J.

Of Math. (2) 158, 953–976 (2003). [36] V. Ginzburg and B. G¨urel, Relative Hofer–Zehnder capacity and periodic orbits in twisted cotangent bundles, Duke Math. J. 123, 1–47 (2004). [37] V. Ginzburg and E. Kerman, Periodic orbits in magnetic fields in dimensions greater than two, Geometry and topology in dynamics (Winston-Salem, NC, 1998, and San Antonio, TX, 1999), 113–121, Contemp. Math. 246, American Mathematical Society, Providence, RI, 1999. [38] E. DG/0311460. [39] M. Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent.

Download PDF sample

Rated 4.92 of 5 – based on 10 votes